Aa
A
A
Close
Avatar universal
how much seroquel, xanax, and alcohol causes an overdose
how much seroquel, xanax, and alcohol causes an overdose. im qworried about my sister, she ha been prescribed xanax for 8 years now at 2mg a day, so her tolerance is well established. she is also an alcoholic. thankfully, she knows not to combine xanax while drinking, but what about the addition of seroquel? could she OD from the pill combination alone? would then the addition of alcohol just pretty much seal her fate?
Cancel
3 Answers
Page 1 of 1
Avatar universal
It a good thing she is not mixing alcohol with xanax because that can be fatal.She needs to talk to her doctor when combining 2 meds.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2996663 tn?1374172676
Mixing alcohol with anxiety meds can actually raise your tolerance for alcohol causing you to drink a lot more than you can normally handle, definitelt thank god for that. It could be the same with seroquel, i am on that too but im not sure about what can happen  if you mix it with alcohol. It could possibly even cause the seroquel to not work as good.

When she was prescribed these meds, it should of been the doctors responsibility without having to be asked to explain if it was okay to take both meds together. He/she should of went through MedEd with her, meaning teach her everything there needs to be known, including the effects of using them with alcohol. Have her talk to her doctor about it, thats really the only best way to know. To be on the safe side try urging her not to do that until you get the important  info on it, if she is doing it anyways. Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
480448 tn?1426952138
If she is an alcoholic, you can't be sure what she is and isn't mixing, plus I can promise you she isn't going to tell you the truth when you ask her.

Also, her being an alcoholic increases the likelihood she is, or eventually will abuse her meds as well.  This is a serious situation.  Your sister needs to seek help.  The sad thing is, only SHE can do that for herself, you can't make her.

Her even being on the meds while she is actively drinking is pointless, because with alcohol being a depressant, the alcohol is going to pretty much cancel out any effects the meds would offer.

Encourage her to seek help, the sooner the better.  Very best to you, and her.  I hope she sees the light soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
specialmom Ho Ho Ho. This elf has be... Comment
Dec 13
495284 tn?1333897642
Blank
dominosarah commented on Last Chapter of the P...
Dec 12
3166043 tn?1454907261
Blank
christineyvette taking it day by day Comment
Dec 12
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers